# SDR SWAA2022040633438

- Difficulty date: December 7, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN RBL 21 AND LBL 9 STA 947.5 REMOVABLE BULKHEAD LOWER SUPPORT FRAME IS CORRODED IN SEVERAL AREAS TOP SKIN AS MARKED / REPLACED CORRODED BULKHEAD LWR SUPPORT ANGLE AT STA 947.5; RBL 21-LBL 0 & INSTALLED NEW SUPPORT ANGLE I.A.W SRM 51-40-02-0G & BOEING DWG # 149A-8110; TY: DWG; REV: B. ID: 0013. MATERIAL REMOVED/LOSS 0.015 ORG 'T'=0.080' ; REMAINING 'T'=0.065' FOUND TO BE OUT OF LIMIT I.A.W SRM 53-00-53-1A-2; FIG 103; TOOL# AAR 24508; DUE 08NOV20.
